# SDR 97ZZZX1181

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6248Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0746
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Part number: 5395473500
- Condition: Failed
- Location: Alt Drive
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PILOT LOST RADIO CONTACT AND DIVERTED TO ALTERNATE AIRPORT.  INVESTIGATION REVEALED ELECTRICAL POWER LOSS DUE TO ALTERNATOR, ALTERNATOR SENSOR, AND ALTERNATOR BELT FAILURE.
